# SDR RAIA950232

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: 'X' Screw
- Part number: A218C14
- Condition: Out Of Adjust
- Location: Rt Eng
- Part time: 7,306 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7535 - RT RPM DROPPED TO 97 PERCENT ON CLIMB.  MAINTENANCE ADJUSTED RT ENGINE RPM SCREW 'X'.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (Z)
